# SDR IPXA2019111188775

- Difficulty date: October 27, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 16,287 hours, 10,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRMAIN CABIN R/H FLOOR SUPPORT MOST O/B BETWEEN FR 38.1 & 38.2 IS CRACKED.REMOVED AND REPLACED CRACKED MAIN CABIN R/H MOST O/B FLOOR SUPPORT BETWEEN FR 38.1 & 38.2 IAW A300 SRM 51-40-44 AND 51-40-21. (MINOR)
